MAUDE Adverse Event Report: Abbott Medical Proclaim¿ DRG Implantable Pulse Generator; DRG IPG

Abbott Medical Proclaim¿ DRG Implantable Pulse Generator; DRG IPG
Model Number 3664
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 08/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient experienced pain at the ipg site.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein the ipg was replaced and repositioned to address the issue.
 
Additional Manufacturer Narrative
Date of event is estimated.

Brand Name
Proclaim¿ DRG Implantable Pulse Generator
Common Device Name
DRG IPG
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50778058
Report Number1627487-2026-10072
Device Sequence Number9762136
Product Code PMP
UDI-Device Identifier05415067020215
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/27/2023
Device Model Number3664
Device Catalogue Number3664
Device Lot Number7992341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRG LEAD (x2)
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight150 LB